Healthy Living

Jun 5, 2014 7:52 AM by Lindsay MacLeod, KSBY News

Some anti-depressants may cause more weight gain than others

Some anti-depressants may cause more weight gain than others.

Researchers looked at health records for thousands of patients who were prescribed one of the 11 most common anti-depressants.

Researchers found patients treated with Wellbutrin, Elavil, or Pamelor were less likely to gain weight than those taking Celexa.

Experts say the findings are significant because more than 10 percent of Americans take an anti-depressant over their lifetime, and excess weight gain can cause other health problems.

»Comments

PLEASE HELP US MODERATE COMMENTS

Offensive or inappropriate comments are subject to removal. To report a comment, please e-mail us at feedback@ksby.com, and include the name of the story and information on the comment.

Thank you! KSBY.com


Most Popular

Top Videos

1 2 3 4